# SDR PLGA970514A

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346BE
- Make and model: Saab SF340A
- Aircraft serial: 340A150
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: CSC8705
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4315 - AFTER TAKEOFF, THE CRWE EXPERIENCED AND UNCOMMANDED YAW.  AIRCRAFT RETURNED TO BOSTON WHERE MAINTENANCE REPLACED THE RUDDER TRIM YAW DAMPNER ACTUATOR.  AIRCRAFT TEST FLOWN AND SYSTEM CHECKED GOOD.  (M)
